# SDR SWI2024F00433

- Difficulty date: April 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28062274 PAX DOOR DD7A INTERCOSTAL HAS EXFOLIATED CORROSION  JOB # HN00150779   (C-CHECK RO 5/28/2024)   REMOVED FOR REPLACEMENT DISCREPANT ( HEAVY EXFOLIATING CORROSION OVER ENTIRE SURFACE ) INTERCOSTAL DD7A FROM PAX DOOR INTERNAL STRUCTURE REF. CRJ900 SRM TASK 51-42-06-001-001-A01. ORDERED AND RECEIVED REPLACEMENT INTERCOSTAL PART# 601R318083-1.  INSTALLED NEW PAX DOOR DD7A INTERCOSTAL AND NEW CLEAT IAW CRJ 900 SRM 51-42-06-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
